Journal article
On incomplete symmetric orthogonal polynomials of Jacobi type



Publication Details
Authors:
Masjed-Jamei, M.; Koepf, W.
Publication year:
2010
Journal:
Integral Transforms and Special Functions
Pages range:
655-662
Volume number:
21
Start page:
655
End page:
662
ISSN:
1065-2469

Abstract
In this paper, by using the extended Sturm-Liouville theorem for symmetric functions, we introduce the following differential equation [image omitted] in which =-2s(2s+2a-2m+1), =2s(2s+2a-2m+1)-2(2r+1)(r+a-m+1) and n=(mn+2s+(r-s+(m-1)/2)(1-(-1)n))(mn+2s+2a+1+2mb+(r-s+(m-1)/2)(1-(-1)n)) and show that one of its basic solutions is a class of incomplete symmetric polynomials orthogonal with respect to the weight function |x|2a(1-x2m)b on [-1,1]. We also obtain the norm square value of this orthogonal class.


Research Areas


Last updated on 2019-01-11 at 16:06